Ask Health Experts and Get Answers to Your Health Question ASAP
Hello, welcome to the site! My name isXXXXX and I will try to assist you with your medical question, and any medical information you seek
I'm sorry to hear about this
When did she have surgery?
end of February 2013
she was in Miami hospital for 3 weeks before being released
And has she had any tests in the last 2 months?
she had a catscan that showed slightly elevated brain fluid but only slightly. she left Miami in this state too. it wasn't high enough to put in a brain to stomach shunt at the time.
scan test was about 30 days ago
Okay, I would recommend she have another CT scan, there may be more bleeding or swelling if her symptoms are worse, and this must be examined to make sure
she can barely walk now and is very weak. she was a very active person before the surgery having her best golf game the day before.
ok, if she has the scan and it shows that, the doctors will look after things. lets suppose it shows nothing, then what?
Physical therpy would also help, but the main thing now is to make sure there are no new problems
Then she should have a blood test called a CRP, to make sure there is no inflammation in her body
She should also have a test called a pre-albumin to assess her nutritional status
they did a cretin test before the scan
The tests I mentioned above are not related to creatinine
Creatinine evaluates the kidneys
so what would we do if everything comes up negative. she also has low thyroid
If there is a problem then the tests will show an abnormality
The low thyroid can contribute to her weakness
those two tests plus a catscan are all these needs. I think her thyroid is ok
sorry: all she needs?
is this condition reversible?
A complete metabolic profile would also help, but those tests are the main things she needs
It is reversible if it is addressed early, if it is left to continue it may become irreversible
are there any pharmaceutical medications that may cause this? To be certain I am not sure what all else she is taking?
she has high blood pressure and takes cholesterol medicine. she is diabetic but controlled by diet
There are several medications that can cause weakness and somnolence, her doctor should review her med with her if you suspect medication, but that is unlikely to cause this
ok thank you
Okay, as long as her blood pressure is controlled these would not cause her symptoms
Are you there?
Is there anything else you would like to ask on this topic or anything I can help clarify?